| Catalog Number |
07.02053.001 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that two vital mis set screws migrated from their mating polyaxial pedicle screws post-operatively.This was discovered approximately two weeks post-op via x-ray.The patient is currently asymptomatic but the surgeon is planning to revise the construct.The surgeon believes that the torque handle used did not provide adequate torque.This is report five of five for this event.
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3012447612-2025-00079 through 3012447612-2025-00083.
Event or Problem Description
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h4 and h6: investigation type, findings, and conclusions.Device evaluation: the handle was shipped to gauthier for investigation.The device was evaluated.The torque readings ranged from 89.063 in-lbs to 91.708 in-lbs with an average of 90.583 in-lbs.Per form (b)(4) rev h the performance specification of this device is 81.0 in-lbs to 99.0 in-lbs.Additionally, the device was found to engage and release the connecting part properly as well.Root cause: a definitive root cause cannot be determined with the information provided.No device problem was found.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.